Excessive Hadi Accompanied By Vaginal Pain During Intercourse?

Illustration of Excessive Hadi Accompanied By Vaginal Pain During Intercourse?
Illustration: Excessive Hadi Accompanied By Vaginal Pain During Intercourse? researchgate.net

Hello,. I want to ask, why every time I have sex with my partner often feel pain in the female area, even until the next day still feels sore. Is that normal? And also during the past 1 month with my partner I have menstruated 3 times and everything lasted for one week. I wonder what the cause is,? Please help. Thank you.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Regarding complaints that you experience with pain after having sex, this can occur due to various causes, including:

 Lack of heating or foreplay Lack of production of natural lubricants from the vagina Condition of atrophy of the vagina Infection in the area associated with hormonal imbalances Too tight friction And can also be other causes depending on the results of the examination. As for irregular menstrual conditions, this may or may not be related. The factors can be due to body weight that is not ideal, inhaling cigarette smoke, consumption of fatty or fast food, fatigue, stress, or due to the influence of certain diseases.

Our advice, check with your obstetrician to find out more about his condition through a series of historical digits, physical examination and support if deemed necessary. Your doctor may later conduct an ultrasound examination to further help narrow down the possibilities and determine the best treatment for you.

Meanwhile, avoid sexual relations first. Even if you really want to have sex, make sure you prolong the duration of warming up until your vagina has produced more lubricant than usual. If necessary, you may also use artificial lubricants that are sold freely at the nearest pharmacy. Then, tell your partner to be slower when penetrating, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Swelling Of The Legs When Diagnosed With Mumps?

Swelling Of The Legs When Diagnosed With Mumps?

(1 year ago)

Hello,...

My Glasses?

My Glasses?

(11 months ago)

My doctor wants to ask, I have long bought k-ling glasses because my eyes are minus. Then my glasses broke. Because this health glasses still function even though some parts are mi...

Acne Is Getting Worse After Changing The Face Cream Brand?

Acne Is Getting Worse After Changing The Face Cream Brand?

(1 year ago)

. My acne got worse when I changed the whitening cream to wardah. Before I used herbs plus the mercury was not this bad … The solution...

Leave a Reply

Your email address will not be published. Required fields are marked *